# SDR AALA201803299020

- Difficulty date: March 28, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 61,269 hours, 26,693 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 60,490 hours, 25,004 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING DESCENT,  STRONG IN BACK. NO CONTAMINATION FOUND.  REPLACED COOLING FAN ON APU IAW AMM 49-52-51, CLEANED, POWER WASHED APU COMPARTMENT AS REQUIRED NO LEAKS.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
